Open Access
Translator Disclaimer
December 2007 Wave and inverse wave operators for the quadratic nonlinear Schrödinger equations in 3D
Yuichiro Kawahara
Osaka J. Math. 44(4): 909-921 (December 2007).

Abstract

Our purpose in this paper is to prove existence of wave operator $\mathcal{W}_{+}$ or inverse wave operator $\widetilde{\mathcal{W}}_{+}$ for nonlinear Schrödinger equations with quadratic nonlinearities in three space dimensions. Our results show that the mapping $\mathcal{W}_{+} \widetilde{\mathcal{W}}_{+}$ is well defined and are improvement of results on the range of inverse wave operator obtained in [6].

Citation

Download Citation

Yuichiro Kawahara. "Wave and inverse wave operators for the quadratic nonlinear Schrödinger equations in 3D." Osaka J. Math. 44 (4) 909 - 921, December 2007.

Information

Published: December 2007
First available in Project Euclid: 7 January 2008

zbMATH: 1135.35075
MathSciNet: MR2383817

Subjects:
Primary: 35Q55
Secondary: 35B40

Rights: Copyright © 2007 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.44 • No. 4 • December 2007
Back to Top